Celexa(citalopram)

Discussion in 'Therapy and Medication' started by Petal, Apr 8, 2009.

  1. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    God,I'm having difficulty staying off this drug :(

    Every few days i have to take a max dose( 60mg )just to stop the twitches..Iv tried taking 40 a day..then 20...then 0..twitches and insomnia keep coming back :(

    wth do i do to stop this? I can't call my doc:unsure:dont ask why:laugh:
     
  2. bull$hitboy

    bull$hitboy Well-Known Member

    I think you need to replace it would something else or else try going totally cold turkey.
    If you can't sleep you should try some melatonin, its great to get you enough sleep to keep you going. It helps the body to regulate sleep better.
     
  3. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Thank you hun :)

    I have tried coming off them cold turkey,that's what I first did but the side effects never eased even after 2 weeks :( so i don't know..think I will have to find a new doctor. Oh and I will look into getting some melatonin,thanks :)
     
  4. wheresmysheep

    wheresmysheep Staff Alumni

    the curse of the irish helath care system strikes again, why are you trying to come off them hun?
    either way, its always safer with the help of a doctor. so try get a new doc.
     
  5. bull$hitboy

    bull$hitboy Well-Known Member

    It's not a curse, it's a plague!!! Stupid fucking system!!!
     
  6. wheresmysheep

    wheresmysheep Staff Alumni

    ok, i digress, your adjective was better suited :tongue:
     
  7. Little_me

    Little_me Well-Known Member

    Have you tried the strength 10 mg?
    10 mg is the lowest possible dose, it's mostly used for PMDD or when the one who needs the medication has a liver damage or something... I'ts very low so it would make the process somewhat easier.